Alert archive / Oklahoma / Tornado Warnings in 2024

Tornado Warning 67, NWS Tulsa, OK

May 25, 2024Cherokee County, Mayes County, Rogers County, Oklahoma

NWS Tulsa, OK issued this tornado warning at May 25, 2024, 11:24 PM CDT for Cherokee County, Mayes County, Rogers County, Oklahoma. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2024, 11:24 PM CDT (04:24 UTC)
Expired
May 26, 2024, 12:15 AM CDT
In force
51 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Cherokee County, OK, Mayes County, OK, Rogers County, OK

The radar

The Tulsa radar (KINX), 31 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 11:28 PM CDTTORNADOClaremore, OKTDS on radar, numerous reports of damage in Claremore.
May 25, 11:36 PM CDTTORNADO4 Nne Tiawah, OKKOA campground east of Claremore struck by a likely tornado (debris seen on radar). Multiple entrapments and rescues ongoing.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 9:04 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2024-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1925 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2024-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1925 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1164 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
1.3
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted.

069 
WFUS54 KTSA 260424
TORTSA
OKC021-097-131-260515-
/O.NEW.KTSA.TO.W.0067.240526T0424Z-240526T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
1124 PM CDT Sat May 25 2024

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Central Rogers County in northeastern Oklahoma...
  Mayes County in northeastern Oklahoma...
  North central Cherokee County in east central Oklahoma...

* Until 1215 AM CDT.

* At 1123 PM CDT, a severe thunderstorm with strong low level
  rotation that could produce a tornado at any time was located 3
  miles west of Claremore, moving east at 50 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Claremore...                      Pryor...
  Pryor Creek...                    Catoosa...
  Verdigris...                      Chouteau...
  Inola...                          Locust Grove...
  Salina...                         Oologah...
  Adair...                          Spavinaw...
  Foyil...                          Hoot Owl...
  Rose...                           Spavinaw State Park...
  Sportsmen Acres Community...      Taiwah...
  Tiawah...                         Strang...

This includes Interstate 44 between mile markers 239 and 265.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3644 9500 3625 9501 3609 9502 3620 9581
      3645 9576
TIME...MOT...LOC 0423Z 275DEG 45KT 3630 9568 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

69
4 follow-up statements
945 
WWUS54 KTSA 260425
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1125 PM CDT Sat May 25 2024

OKC021-097-131-260515-
/O.CON.KTSA.TO.W.0067.000000T0000Z-240526T0515Z/
Rogers OK-Mayes OK-Cherokee OK-
1125 PM CDT Sat May 25 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR CENTRAL
ROGERS...MAYES AND NORTH CENTRAL CHEROKEE COUNTIES...

At 1125 PM CDT, a confirmed large and extremely dangerous tornado was
located over Claremore, moving east at 50 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations in or near the path include...
Claremore...                      Pryor...
Pryor Creek...                    Catoosa...
Verdigris...                      Chouteau...
Inola...                          Locust Grove...
Salina...                         Oologah...
Adair...                          Spavinaw...
Foyil...                          Hoot Owl...
Rose...                           Spavinaw State Park...
Sportsmen Acres Community...      Taiwah...
Tiawah...                         Strang...

This includes Interstate 44 between mile markers 239 and 265.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3644 9500 3625 9501 3609 9502 3620 9581
      3645 9576
TIME...MOT...LOC 0425Z 275DEG 45KT 3630 9565 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN

$$

69
086 
WWUS54 KTSA 260438
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1138 PM CDT Sat May 25 2024

OKC021-260447-
/O.CAN.KTSA.TO.W.0067.000000T0000Z-240526T0515Z/
Cherokee OK-
1138 PM CDT Sat May 25 2024

...THE TORNADO WARNING FOR NORTH CENTRAL CHEROKEE COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 500 AM CDT for northeastern
Oklahoma.

&&

LAT...LON 3644 9500 3625 9501 3617 9501 3619 9564
      3631 9567 3645 9565
TIME...MOT...LOC 0437Z 259DEG 33KT 3632 9552 

$$

OKC097-131-260515-
/O.CON.KTSA.TO.W.0067.000000T0000Z-240526T0515Z/
Rogers OK-Mayes OK-
1138 PM CDT Sat May 25 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR CENTRAL
ROGERS AND MAYES COUNTIES...

At 1137 PM CDT, a confirmed large and extremely dangerous tornado was
located 4 miles northeast of Tiawah, moving east at 35 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations in or near the path include...
Claremore...                      Pryor...
Pryor Creek...                    Chouteau...
Locust Grove...                   Salina...
Adair...                          Spavinaw...
Foyil...                          Hoot Owl...
Rose...                           Spavinaw State Park...
Sportsmen Acres Community...      Taiwah...
Tiawah...                         Strang...
Snowdale State Park...            

This includes Interstate 44 between mile markers 245 and 265.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3644 9500 3625 9501 3617 9501 3619 9564
      3631 9567 3645 9565
TIME...MOT...LOC 0437Z 259DEG 33KT 3632 9552 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN

$$

69
661 
WWUS54 KTSA 260451
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1151 PM CDT Sat May 25 2024

OKC097-131-260515-
/O.CON.KTSA.TO.W.0067.000000T0000Z-240526T0515Z/
Rogers OK-Mayes OK-
1151 PM CDT Sat May 25 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
SOUTHEASTERN ROGERS AND MAYES COUNTIES...

At 1151 PM CDT, a confirmed large and extremely dangerous tornado was
located 5 miles west of Pryor, moving east at 25 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations in or near the path include...
Pryor...                          Pryor Creek...
Chouteau...                       Locust Grove...
Salina...                         Adair...
Spavinaw...                       Foyil...
Hoot Owl...                       Rose...
Spavinaw State Park...            Sportsmen Acres Community...
Strang...                         Snowdale State Park...

This includes Interstate 44 between mile markers 254 and 265.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3644 9500 3625 9501 3617 9501 3618 9544
      3633 9552 3645 9552
TIME...MOT...LOC 0451Z 266DEG 24KT 3634 9540 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN

$$

69
763 
WWUS54 KTSA 260502
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1202 AM CDT Sun May 26 2024

OKC131-260510-
/O.CAN.KTSA.TO.W.0067.000000T0000Z-240526T0515Z/
Rogers OK-
1202 AM CDT Sun May 26 2024

...THE TORNADO WARNING FOR SOUTHEASTERN ROGERS COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 500 AM CDT for northeastern
Oklahoma.

&&

LAT...LON 3644 9500 3625 9501 3620 9501 3620 9532
      3632 9543 3644 9543
TIME...MOT...LOC 0500Z 282DEG 26KT 3632 9532 

$$

OKC097-260515-
/O.CON.KTSA.TO.W.0067.000000T0000Z-240526T0515Z/
Mayes OK-
1202 AM CDT Sun May 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR CENTRAL
MAYES COUNTY...

At 1200 AM CDT, a severe thunderstorm with strong low level rotation 
that could produce a tornado at any time was located over Pryor, 
moving east at 30 mph. A new tornado may form several miles east of 
Pryor.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Pryor...                          Pryor Creek...
Locust Grove...                   Salina...
Adair...                          Spavinaw...
Hoot Owl...                       Spavinaw State Park...
Rose...                           Sportsmen Acres Community...
Strang...                         Snowdale State Park...

This includes Interstate 44 between mile markers 261 and 264.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3644 9500 3625 9501 3620 9501 3620 9532
      3632 9543 3644 9543
TIME...MOT...LOC 0500Z 282DEG 26KT 3632 9532 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

69

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 25, 9:30 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, May 25, 9:30 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
930 PM CDT Sat May 25 2024

...New SHORT TERM...

.SHORT TERM...
(The rest of tonight)
Issued at 920 PM CDT Sat May 25 2024

Update mainly is for adding tornado watch 311 which will include
most of NE OK and far NW AR. Bulk of storm coverage is expected
to stay north of I 40 tonight, though isolated to widely scattered
storms that develop across SE OK and WC AR will still have severe
potential. Made some adjustments to PoPs through 06 based on
expected coverage, and just a few minor tweaks to PoPs in the
06-12z time frame. Overnight temperatures look reasonable at this
time.

Updated ZFP/AFM/PFM already sent

&&

.LONG TERM...
(Tomorrow through Saturday)
Issued at 230 PM CDT Sat May 25 2024

Thunderstorms are expected to have waned and / or focused more
east of the local region by early Sunday. However, the cold front
associated with the passing wave will not clear western AR and SE
OK until late afternoon and conditions will become increasingly
unstable ahead of the boundary. Veered low level winds will limit
frontal convergence and overall storm coverage is likely to be
low, however at least isolated storms are possible along the
boundary by mid to late afternoon before the front clears the
forecast area to the east and south. Otherwise, dry weather and
warm weather will prevail west of the front. Sfc high pressure
builds across the region Monday providing a pleasant day area
wide.

The pattern transitions toward more northwesterly flow through the
southern Plains by Tuesday with daily thunderstorm complexes
likely to develop and track in or near the forecast area from
Tuesday night through Thursday. Locally heavy rainfall and at
least a limited risk of severe weather would accompany these
events.

By late week into next weekend the pattern reverts to more
southwesterly flow aloft and likely remains unsettled with daily
thunderstorm chances continuing.

&&

.AVIATION...
(00Z TAFS)
Issued at 631 PM CDT Sat May 25 2024

The main focus this TAF period is to time potential for storm
impacts at the TAF sites this evening and overnight. Per latest
HRRR and WoFS, TEMPO groups were used where probs were greater for
storm impacts near the KS/MO borders. This would include the KBVO,
KXNA and KROG TAF sites. Storm potential was also higher at KMLC
per model data, so a TEMPO was used there also. There may also be
a period of MVFR cigs as well during the overnight. A front will
push thru on Sunday, with conditions at all sites returning to
VFR with gusty winds veering to the W/SW.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   71  89  62  87 /  50   0   0   0
FSM   73  91  66  89 /  40  20  20   0
MLC   72  91  64  89 /  30   0  10   0
BVO   67  88  58  86 /  60  10   0   0
FYV   69  87  61  85 /  50  20  10   0
BYV   68  88  61  84 /  50  30  10   0
MKO   71  90  62  85 /  30   0   0   0
MIO   67  86  59  83 /  60  10  10   0
F10   71  91  61  86 /  30   0   0   0
HHW   71  89  65  89 /  50  10  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...23
LONG TERM....07
AVIATION...30
Hazardous weather outlook, May 25, 5:03 PM CDT, 6 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
503 PM CDT Sat May 25 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
503 PM CDT Sat May 25 2024

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Through Tonight.

TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma.
	ONSET...This evening.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...This evening.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Severe storms are underway across northwest Texas and
southwest Oklahoma, with additional development across the Texas and
Oklahoma panhandles late this afternoon. As these storms move east
towards central Oklahoma, the potential for severe thunderstorms
across parts of eastern Oklahoma remains in place later this
evening. The storms will likely be widely scattered, but will pose
the threat of large hail, damaging wind gusts, and tornadoes. As
activity moves further into eastern Oklahoma, storms are expected to
weaken some as they move into Arkansas. Further north, an organized
MCS that track east across southern Kansas may clip parts of far
northeast Oklahoma and northwest Arkansas late tonight. These storms
will carry mainly a damaging wind threat along with an isolated
tornado potential.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Thunderstorm Potential...High Wind Potential.
MONDAY...No Hazards.
TUESDAY THROUGH THURSDAY...Thunderstorm Potential.
FRIDAY...Thunderstorm Potential...Heavy Rain Potential.

EXTENDED DISCUSSION...
A couple of quiet days are expected for the remainder of the
holiday weekend. A few thunderstorms will be possible on Sunday
across far eastern Oklahoma and northwest Arkansas as a cold front
moves through, but will quickly shift eastward. Nightly
thunderstorm chances will return by mid week as northwest flow
aloft sets up and chances increase for storm complexes moving into
the region overnight. Some severe potential will likely exist on
those nights, along with the threat for heavy rainfall and
isolated flooding.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 25, 8:30 PM CDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Tulsa OK
830 PM CDT Sat May 25 2024

OKZ054-059-260230-
Osage OK-Pawnee OK-
830 PM CDT Sat May 25 2024

...STRONG THUNDERSTORMs WILL IMPACT NORTHERN OSAGE AND NORTH CENTRAL
PAWNEE COUNTIES THROUGH 930 PM CDT...

At 829 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Tonkawa, moving northeast at 55 mph. Other strong
thunderstorms were northwest of Grainola.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Pawhuska...                       Fairfax...
Barnsdall...                      Shidler...
Wynona...                         Burbank...
Grainola...                       Foraker...
Pearsonia...                      Southern Kaw Lake...
Webb City...                      Tallant...
Apperson...                       Pershing...
Nelagoney...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3700 9639 3653 9614 3651 9701 3653 9698
      3655 9690 3658 9689 3660 9692 3658 9698
      3659 9705 3660 9704 3668 9706 3670 9703
      3668 9694 3675 9689 3674 9683 3677 9682
      3678 9675 3700 9675
TIME...MOT...LOC 0129Z 239DEG 50KT 3665 9734

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

69

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:58 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee62 min
May 25, 8:30 PM CDTSpecial Weather StatementTSAOsage60 min
May 25, 8:53 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee34 min
May 25, 9:23 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee67 min
May 25, 9:48 PM CDTTornado WarningTSAOsage, Pawnee42 min
May 25, 10:18 PM CDTTornado WarningTSAOsage, Pawnee42 min
May 25, 10:51 PM CDTTornado WarningTSAOsage, Rogers, Tulsa, Wagoner, Washington39 min
May 25, 10:56 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACraig, Mayes, Nowata, Osage, Rogers, Washington49 min
May 26, 12:00 AM CDTSevere Thunderstorm WarningTSAChoctaw45 min
May 26, 12:02 AM CDTSevere Thunderstorm WarningTSAOsage43 min
May 26, 12:11 AM CDTTornado Warning Tornado observedTSADelaware, Mayes49 min
May 26, 12:21 AM CDTSpecial Weather StatementTSACraig, Ottawa24 min
May 26, 12:26 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee34 min
May 26, 12:29 AM CDTTornado WarningTSAOsage46 min
May 26, 12:34 AM CDTSpecial Weather StatementTSAPushmataha26 min
May 26, 12:40 AM CDTSevere Thunderstorm WarningTSACherokee, Haskell, McIntosh, Muskogee, Okmulgee, Sequoyah65 min
May 26, 12:42 AM CDTTornado WarningTSADelaware48 min
May 26, 12:58 AM CDTSpecial Weather StatementTSAOttawa17 min
May 26, 1:03 AM CDTTornado WarningTSANowata, Osage, Washington42 min
May 26, 1:35 AM CDTTornado WarningTSACraig, Nowata15 min
May 26, 1:38 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Wagoner29 min
May 26, 1:40 AM CDTSpecial Weather StatementTSASequoyah35 min
May 26, 1:49 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACraig, Nowata41 min
May 26, 2:10 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACraig, Delaware, Ottawa50 min
May 26, 2:53 AM CDTAreal Flood AdvisoryTSACraig, Ottawa3 hr
May 26, 2:54 AM CDTSevere Thunderstorm Warning Considerable damage threatTSADelaware, Ottawa9 min
May 26, 2:54 PM CDTSpecial Weather StatementTSACraig, Nowata36 min
May 26, 3:06 PM CDTSevere Thunderstorm WarningTSACraig, Nowata39 min
May 26, 3:45 PM CDTSpecial Weather StatementTSACraig45 min
May 26, 3:57 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa48 min

Nearby

Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.